Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Fritz Gesztesy and Helge Holden
Title: Soliton equations and their algebro-geometric solutions. Vol. I. $ (1+1)$-dimensional continuous models
Additional book information: Cambridge Studies in Advanced Mathematics, 79, Cambridge University Press, Cambridge, 2003, xii+505 pp., ISBN 0-521-75307-4, US$117.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Emma Previato
Affiliation: Boston University
Journal: Bull. Amer. Math. Soc. 45 (2008), 459-467
MSC (2000): Primary 37K40; Secondary 14H70, 34L05, 35Q53
Published electronically: January 7, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society